Sign in to follow this  
Followers 0
  • entries
  • comments
  • views

Month 2 Recap - Day 60

Sign in to follow this  
Followers 0


Month 2
Duration - Oct. 12, 2012 - Nov. 10, 2012
Skin - same skin, red if i use moisturizer, otherwise it is drier or more flaky

Cholesterol - 116 LDL
Dosage - 60mg


Now without acne all I see and worry about are my scars. There's always something to dislike about yourself. She wanted to up my dosage because my liver was doing so well but after we discuss about my eye fatigue she decided I should stay on 60mg for another month. Something that bothers me a lot is that I now have to carry around a jar of Aquaphor, eye drops, cell phone, keys, wallet, and my glasses! It must be awesome to be a girl because they can carry a purse or whatever. My pockets are so full. I wish cargo pants were back in fashion and work appropriate.




Week 1 - Eye Fatigue

I was getting eye fatigue but I hesitate to call my derm. I waited a week until I caved. It was better to get off Accutane than maybe lose my vision. I have always had 20/20 so this was new to me and a bit scary. My derm confirmed that it was safe to continue accutane but to go see an optometrist.


Week 2 - Got Glasses

My prescription is +0.50 vision and -0.25 astigmatism. My sister couldn't even tell the difference. At first I thought I paid a lot of money for fake glasses but they really help and I haven't gotten eye fatigue since wearing them at work. Optometrist also told me to use Systane lubricant eye drops throughout the day while on Accutane.


Week 3 - Broke Out

For some reason I got 2 cyst at the beginning of the week that went away and 2 more at the end of the week. One of which was on my nose. The derm offered to drain the one on my nose but I refused because I was scared of an new procedure. She was just going to stick a needle into it and drain it so I guess if it happens again I won't say no.


Week 4 - One dried healing cyst from last week.

  Report Entry
Sign in to follow this  
Followers 0


Sorry to hear about your eyesight sad.png Did your eyes get tired before you started taking Accutane?

The spreadsheet is an awesome idea! I keep forgetting what day I'm on lol so I just made myself one, too smile.png

Share this comment

Link to comment
Share on other sites

No I did not. Maybe once or twice in my life I got tired eyes from playing too much video games. The optometrist says I have dry eyes and that it is causing the fatigue since we blink less when we use the computers. I work with computers 8 hours a day and also use the computer at home. The optometrist said most people wouldn't even notice because my prescription is low.

Share this comment

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now